# SDR MASA2024050300044

- Difficulty date: May 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,359 hours, 36,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Part time: 45,359 hours, 36,462 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING EMER LIGHT INOP/CORRECTIVE ACTION: RELAMPED ROW 18 CEILING EMER LIGHT
